Ask an expert
Question

01 Apr 2004

On Duromine while using Roaccutane
Hi Doc

I'am currently on the Ginette (birth control pill) and my Demogologist put me on Roaccutane because of my acne problem. So I'am using both of them.
I also started using Duromine maybey a week before my Demo. advise me to go on Roaccutane.. Is it safe to combine all these pills together. Will the Duromine still have the effect of helping me to loose some weight?
Answer 6,220 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Fairy
I think it is essential that you check with your Dermatologist to see if there could be any interactions between these 3 medications. If there are no adverse effects from combining these 3 medications, then the Duromine will still suppress your appetite, but check on my reply to 'Asha' above to see what the potential side-effects of Duromine are. The birth control pill may hamper weight loss, so discuss this with one of your prescribing drs if you find that you are not losing weight.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.